d-dependency structures in the relational model of data

Czédli Gábor: d-dependency structures in the relational model of data. In: Acta cybernetica, (5) 1. pp. 49-57. (1980)

[thumbnail of cybernetica_005_fasc_001_049-057.pdf]
Cikk, tanulmány, mű

Download (739kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 5
Number: 1
ISSN: 0324-721X
Page Range: pp. 49-57
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38473/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 57. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 12:16
URI: http://acta.bibl.u-szeged.hu/id/eprint/12305

Actions (login required)

View Item View Item